Posted by gary (126.96.36.199) on January 11, 2000 at 01:02:26:
In Reply to: Weight Loss posted by AM on January 10, 2000 at 21:32:33:
have never noticed weight change up or down
I started using a lot of benadryl to both suppress attack frequency & sometimes help abort attacks
Have gained in each of last 2 clusters
believe it's because:
1. the benadryl slows metabolism, which would suggest a given amount of food would add more weight
2. effect of benadryl - doziness, etc - leads to less physical activity
part of this may be the increasing toll the cluster takes on my available energy, as I age, thus slowing me down more, which would have the same reduced exercise effect as the benadryl
OBVIOUSLY the answer is to eat less during a cluster
that's the SMART thing to do
doesn't mean I do it, eh ?
oh well -
nver seen anybody arrested for driving with full tummy
and I don't believe family members get cancer from "second hand comfort eating"
so I guess I'll join the ranks singing that old Homer & Jethro standard:
"I'll go on a diet tomorrow,
I'll fast til I waste away
I'll go on a diet tomorrow
But I gotta eat today !!"
later ! G
Post a Followup